# SDR AALA20101207PTY02

- Difficulty date: December 7, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N645AA
- Make and model: Boeing 757223
- Aircraft serial: 24603
- Aircraft time: 61,720 hours, 21,201 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Accelerometer
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PTY - INFLIGHT LIM-MIA.  CREW REPORTED RIGHT ENGINE VIBRATION AND UNABLE TO MAINTAIN CRUISE POWER.  EMERGENCY DECLARED FLIGHT DIVERTED PTY LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE ACCELEROMETER.  SYSTEM GROUND CHECK NORMAL OPERATION.
